Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: Jost     Display Documents



ID: 121528.0, MPI für Mathematik in den Naturwissenschaften / Jost
Symplectic structures on moduli spaces of parabolic Higgs bundles and Hilbert scheme
Authors:Biswas, I.; Mukherjee, A.
Date of Publication (YYYY-MM-DD):2003
Title of Journal:Communications in Mathematical Physics
Volume:240
Issue / Number:1-2
Start Page:149
End Page:159
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:ISSN:0010-3616
LOCALID:training26844
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.